Publicacions matemàtiques

Publicacions matemàtiques 11 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
15 p, 153.9 KB Duo, Bézout and distributive rings of skew power series / Mazurek, Ryszard (Bialystok Technical University (Polònia). Faculty of Computer Science) ; Ziembowski, Michal (University of Edinburgh. School of Mathematics)
We give necessary and sufficient conditions on a ring R and an endomorphism σ of R for the skew power series ring R[[x; σ]] to be right duo right Bézout. In particular, we prove that R[[x; σ]] is right duo right Bézout if and only if R[[x; σ]] is reduced right distributive if and only if R[[x; σ]] is right duo of weak dimension less than or equal to 1 if and only if R is N0-injective strongly regular and σ is bijective and idempotent-stabilizing, extending to skew power series rings the Brewer-Rutter-Watkins characterization of commutative B'ezout power series rings.
2009 - 10.5565/PUBLMAT_53209_01
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 257-271  
2.
56 p, 390.1 KB Interpolation of Sobolev spaces, Littlewood-Paley inequalities and Riesz transforms on graphs / Badr, Nadine (Université Claude Bernard Lyon I) ; Russ, Emmanuel (Université Paul Cézanne. Faculté des Sciences et Techniques de Saint-Jérôme)
Let Γ be a graph endowed with a reversible Markov kernel p, and P the associated operator, defined by Pf(x) = P y p(x, y)f(y). Denote by ∇ the discrete gradient. We give necessary and/or sufficient conditions on Γ in order to compare k∇fkp and‚ ‚(I − P) 1/2f‚ p uniformly in f for 1 < p < +∞. [...]
2009 - 10.5565/PUBLMAT_53209_02
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 273-328  
3.
26 p, 251.0 KB Skew-product for group-valued edge labellings of Bratteli diagrams / El Kacimi, Aziz (Université de Valenciennes (França)) ; Parthasarathy, Rajagopalan (Tata Institute of Fundamental Research (India). School of Mathematics)
We associate a Cantor dynamical system to a non-properly ordered Bratteli diagram. Group valued edge labellings λ of a Bratteli diagram B give rise to a skew-product Bratteli diagram B(λ) on which the group acts. [...]
2009 - 10.5565/PUBLMAT_53209_03
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 329-354  
4.
45 p, 316.1 KB Anisotropic parabolic equations with variable nonlinearity / Antontsev, S. (Universidade de Lisboa. Centro de Matemática e Aplicacôes Fundamentais (CMAF)) ; Shmarev, S. (Universidad de Oviedo. Departamento de Matemáticas)
We study the Dirichlet problem for a class of nonlinear parabolic equations with nonstandard anisotropic growth conditions. Equations of this class generalize the evolutional p(x, t)-Laplacian. We prove theorems of existence and uniqueness of weak solutions in suitable Orlicz-Sobolev spaces, derive global and local in time L∞ bounds for the weak solutions.
2009 - 10.5565/PUBLMAT_53209_04
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 355-399  
5.
15 p, 144.9 KB Reversibility in the diffeomorphism group of the real line / O'Farrell, Anthony G. (National Univeristy of Ireland Maynooth. Department of Mathematics) ; Short, Ian (Centre for Mathematical Sciences (Gran Bretanya). Department of Pure Mathematics and Mathematical Statistics)
An element of a group is said to be reversible if it is conjugate to its inverse. We characterise the reversible elements in the group of diffeomorphisms of the real line, and in the subgroup of order preserving diffeomorphisms.
2009 - 10.5565/PUBLMAT_53209_05
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 401-415  
6.
22 p, 210.5 KB Similarity of operators and geometry of eigenvector bundles / Kwon, H.-K. (Brown University (Estats Units d'Amèrica). Department of Mathematics) ; Treil, S. (Brown University (Estats Units d'Amèrica). Department of Mathematics)
We characterize the contractions that are similar to the backward shift in the Hardy space H². This characterization is given in terms of the geometry of the eigenvector bundles of the operators.
2009 - 10.5565/PUBLMAT_53209_06
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 417-438  
7.
18 p, 183.0 KB On the product of two π-decomposable soluble groups / Kazarin, L. S. (Yaroslavl P. Demidov State University (Rússia). Department of Mathematics) ; Martínez-Pastor, A. (Universidad Politécnica de Valencia. Departamento de Matemática Aplicada e IMPA-UPV) ; Pérez-Ramos, M. D. (Universitat de València. Departament d'Àlgebra)
Let the group G = AB be a product of two π-decomposable sub-groups A = Oπ(A) × Oπ′ (A) and B = Oπ(B) × Oπ′ (B) where π is a set of primes. The authors conjecture that Oπ(A)Oπ(B) = Oπ(B)Oπ(A) if π is a set of odd primes. [...]
2009 - 10.5565/PUBLMAT_53209_07
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 439-456  
8.
23 p, 183.8 KB Heat kernel lower Gaussian estimates in the doubling setting without Poincaré inequality / Boutayeb, S. (Université de Cergy-Pontoise (França). Département de Mathématiques)
In the setting of a manifold with doubling property satisfying a Gaussian upper estimate of the heat kernel, one gives a characterization of the lower Gaussian estimate in terms of certain Hölder inequalities.
2009 - 10.5565/PUBLMAT_53209_08
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 457-479  
9.
8 p, 112.5 KB A Carleson type condition for interpolating sequences in the Hardy spaces of the ball of Cn / Amar, Eric (Université Bordeaux I. UFR Mathématique et Informatique)
In this work we prove that if S is a dual bounded sequence of points in the unit ball B of Cn for the Hardy space Hp(B), then S is Hs(B) interpolating with the linear extension property for any s ∈ [1, p[.
2009 - 10.5565/PUBLMAT_53209_09
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 481-488  
10.
26 p, 258.9 KB Cohomological characterization of relative hyperbolicity and combination theorem / Gautero, M. (Université Blaise Pascal (França)) ; Heusener, M. (Université Blaise Pascal (França))
We give a cohomological characterization of Gromov relative hyperbolicity. As an application we prove a converse to the combination theorem for graphs of relatively hyperbolic groups given in [9]. We build upon and follow the ideas of the work of S. [...]
2009 - 10.5565/PUBLMAT_53209_10
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 489-514  
11.
11 p, 135.6 KB A note on strong Jordan separation / Lafont, Jean François (Ohio State University (Estats Units d'Amèrica). Department of Mathematics)
We establish a strengthening of Jordan separation, to the setting of maps f : X --> Sn+1, where X is not necessarily a manifold, and f is not necessarily injective.
2009 - 10.5565/PUBLMAT_53209_11
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 515-525  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.